# SDR DL72S954074

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N537DA
- Make and model: Boeing 727232
- Aircraft serial: 22073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK IN RT LWR TORGUE BOX WEB AT LIGHTENING HOLE STA 1303.  FOUND AT B-1 LTR CK.  REPAIRED PER MM 53-11-0.
